U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Are there any side effects of taking a pill of panadol (acetaminophen) everyday?

3 doctor answers3 doctors weighed in
Dr. Geoffrey Tyson
Pain Management 40 years experience
There shouldn't be..: One pill of panadol (acetaminophen) a day shouldn't cause ay side effects.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. David Rosenfeld
Pain Management 28 years experience
No: Should be fairly safe.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. David Rosenfeld
Pain Management 28 years experience
No: One a day should be fine.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 36-year-old member asked:
What are the side effects of panadol (acetaminophen)?
1 doctor answer3 doctors weighed in
A 31-year-old member asked:
What is panadol (acetaminophen) overdose, its side effects, treatment?
1 doctor answer5 doctors weighed in
A 17-year-old female asked:
Do painkillers eg.Panadol (acetaminophen) & panamax affect the birth control pill? Thanks. :)
1 doctor answer2 doctors weighed in
A 22-year-old male asked:
What is panadol (acetaminophen) night side effect?
1 doctor answer1 doctor weighed in
A 20-year-old male asked:
What is the side effect for using panadol (acetaminophen)?
1 doctor answer3 doctors weighed in
Last updated Sep 6, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.